# SDR ABXA20131002547

- Difficulty date: September 4, 2013
- Submitted: October 2, 2013
- Operation: Air carrier
- Aircraft: N742AX
- Make and model: Boeing 767232
- Aircraft serial: 22217
- Aircraft time: 83,829 hours, 39,117 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114T221016
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E RIB HAS CORROSION JUST OTBD OF NR 9 SLAT INBD AUX TRACK. FOUND TO BE OUT OF LIMITS.  FABRICATED NEW RIB IAW REA B657-60644. INSTALLED IAW SRM 51-40-02.  ACFT WAS GROUNDED.
